I'm 21 and I think I'm experiencing PVC's helpp?
Hi, I'm going to give some background first. I have had anxiety my whole life, but recently at 19 have went to the doctor for heart palpitations a thudding in my chest with high heart rate. I was put on buspirone, it seemed to be helping for awhile. Now recently I have experienced 3 episodes of anxiety attacks in the last 6 months. My heart reaches 140+ beats, I get extremely hot, light headed, and nauseous. The last one happened a few days ago, it started because I was lying down, and noticed my heart felt like it was sinking. I started to feel my heart beat and came to realize that it felt as if it was beating normal, then two fast beats close together, a slight pause, and then a thud(sinking feeling). I freaked out had the anxiety attack and my boyfriend felt my heart beat. He proceeded to tell me the next morning my heart felt as if it was skipping a beat. I did some research and saw it was closest related to PVC's. I do have a doctors appointment in two days but do not know for sure until. I will add I stress very easily and have been recently. I also have smoked cigarettes for 2 years and weed for 5. I do drink coffee. I rarely ever drink alcohol. I am worried because for the past 2 days since, I have noticed them occurring a few times a day and mostly at night when lying down. My heart doesnt seem to be racing just the thud. I only weigh 107 pounds and I'm 5'1. I do eat a lot of fat and salty foods too. I'm only 21 and I'm extremely worried thank you for any help.
- Rick BLv 76 months agoFavorite Answer
Sounds like anxiety to me. Go see a cardiologist and he will likely put you on shelter monitor for a few days, but I think you are having anxiety and become tachycardic. Quit stressing over nothing. There will be plenty of REAL pro lens in life for you to worry about.
- 6 months ago
PVCs are a normal variant and are common, especially in the context of anxiety. The only time PVCs become a problem is when they occur in consecutive multiples, which can give rise to Ventricular Tachycardia or Ventricular Fibrillation.